# SDR F3LA2020120700049

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 7272
- Aircraft time: 15,732 hours, 6,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 1061
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,272 hours, 580 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: EPSU (13WL) POWER SUPPLY UNIT FAILED EPSU TEST.  CORRECTIVE ACTION: REMOVED AND REPLACED EPSU PSU 13WL, PER AMM 33-51-18 PB401.  OPERATIONS CHECK GOOD.
